# SDR MASA2011091063659

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 20,166 hours, 16,247 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN DURING APPROACH.  MX DID A GVI OF THE SYSTEM AND TOOK OUT FOR POWER RUN.  FOUND LEFT ACM MAKING A TERRIBLE NOISE AND GENERATING A SMELL OF SMOKE WHEN TURNED ON.
